# SDR CA090330001

- Difficulty date: March 17, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 236 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR WAS SELECTED DOWN, ONLY 2 GREEN GEAR LIGHTS ILLUMINATED (NOSE AND RT MAIN). LT MAIN INDICATION WAS GEAR UNSAFE AND GEAR DOOR OPEN.  A GO-AROUND WAS CONDUCTED. NO CAUTION LIGHTS WERE ILLUMINATED AND GEAR WAS CYCLED ONCE WITH THE SAME RESULT. QRH ITEMS WERE ACTIONED AND OBTAINED A GEAR SAFE INDICATION ON THE ALTERNATE GEAR-LOCKED-DOWN INDICATOR AND RETURNED FOR A NORMAL LANDING.  LINE MX INVESTIGATION/TROUBLESHOOTING IDENTIFIED FAILURE OF THE LGDLK1 SENSOR ON THE LT MLG. PROXIMITY SENSOR REPLACED AND FOLLOWING APPROPRIATE GROUND CHECKS IAW THE ACFT MM. ACFT WAS RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.
